# SDR 2022FA0000158

- Difficulty date: March 20, 2022
- Submitted: March 20, 2022
- Operation: General aviation
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 4,408 hours, 2,882 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 74112135
- Part serial: 26097917M
- Condition: Corroded
- Location: Zone 700
- Part time: 4,408 hours, 2,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING NLG ACTUATOR, FOUND ACTUATOR ATTACH FITTING PITTED AND CORRODED AROUND OUTBOARD SIDES OF LUGS AND BORE (ID).TEXTRON AVIATION INC. STANDARD REPAIR SR-680A-ATA53-33739 FAA FORM 8100-9 SUBMITTAL LETTER NO. 22-0001 DATE: 2/25/2022.REMOVED AFT NLG ACTUATOR AFT FITTING ASSEMBLY PN: 7411213-5, SN: 26097917M DUE TO CORROSION. INSTALLED NEW PN: 7411213-5 SN: 30934439V
